Keywords = Stability analysis
An efficient computational method based on exponential B-splines for a class of fractional sub-diffusion equations

Articles in Press, Accepted Manuscript, Available Online from 01 April 2024


Anshima Singh; Sunil Kumar; Higinio Ramos

Modulation instability analysis, optical solitons and other solutions to the (2+1)-dimensional hyperbolic nonlinear Schrodinger’s equation

Volume 10, Issue 1, January 2022, Pages 179-190


Tukur Abdulkadir Sulaiman; Usman Younas; Muhammad Younis; Jamshad Ahmad; Shafqat Ur Rehman; Muhammad Bilal; Abdullahi Yusuf

Stabilization of linear systems of delay differential equations by the delayed feedback method

Volume 7, Issue 2, April 2019, Pages 302-318

Mohammad Mousa-Abadian; Sayed Hodjatollah Momeni-Masuleh; Mohammad Haeri